# SDR 2000UALA00012

- Difficulty date: January 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 62,930 hours, 35,912 cycles
- Engine: Pwa JT8D15
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Elbow
- Part number: 69186128
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WITH FUEL PANEL CONFIGURED TO BURN OUT OF NR 2 TANK ONLY, 900 POUNDS OF FUEL WERE USED FROM TANK NR 3.  ALL X-FEEDS WERE OPEN AND FORWARD PUMPS WERE OFF IN TANKS NR 1 AND NR 3.  AFTER CORRECTING IMBALANCE BETWEEN TANKS NR 1 AND NR 3, RECONFIGURED FUEL PANEL TO BURN OUT OF NR 2 ONLY.  NR 1 AND NR 3 QUANTITIES REMAINED EQUAL.  *S/D*  FOUND CRACKED FUEL TANK ELBOW.  REPLACED ELBOW.
